# SDR 08FDEA00634

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: SR105300725
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF JOB CARD E8-5340-7-3305 PT4 (INSPECT HORIZONTAL STABILZER SECTION PIVOT SUPPORT AD 96-25-15) STEP 3-A.  SHOULD HAVE HAS 6 EACH ADDED HOLES, ONLY 5  WERE DRILLED.  REPAIRED HORIZONTAL STAB PIVOT SUPPORT IAW FEDEX EA 8-5340-116955.   MAJOR REPAIR.
